Alert archive / Texas / Tornado Warnings in 2009
Tornado Warning 13, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this tornado warning at Sep 11, 2009, 3:46 PM CDT for Jim Wells County, Kleberg County, Nueces County, Texas. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 11, 2009, 3:46 PM CDT (20:46 UTC)
- Expired
- Sep 11, 2009, 4:30 PM CDT
- In force
- 44 min
- Issued by
- NWS Corpus Christi, TX
- Area
- Storm-based polygon
Counties Jim Wells County, TX, Kleberg County, TX, Nueces County, TX
The radar
The Corpus Christi radar (KCRP), 42 km from the middle of the area, began a volume at 20:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 8.8 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 983 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 571 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 63 m²/s²
- 0-3 km storm-relative helicity
- 72 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS54 KCRP 112046 TORCRP TXC249-273-355-112130- /O.NEW.KCRP.TO.W.0013.090911T2046Z-090911T2130Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 346 PM CDT FRI SEP 11 2009 THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A * TORNADO WARNING FOR... CENTRAL JIM WELLS COUNTY IN SOUTH TEXAS... NORTHWESTERN KLEBERG COUNTY IN SOUTH TEXAS... SOUTHWESTERN NUECES COUNTY IN SOUTH TEXAS... * UNTIL 430 PM CDT * AT 345 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 7 MILES SOUTHEAST OF BEN BOLT...OR 10 MILES NORTHWEST OF KINGSVILLE... MOVING EAST AT 5 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO KINGSVILLE NAVAL AIR STATION...DRISCOLL AND BISHOP PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS. THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. && LAT...LON 2773 9772 2744 9784 2750 9810 2768 9809 TIME...MOT...LOC 2046Z 271DEG 3KT 2759 9799 $$ GW
3 follow-up statements
000 WWUS54 KCRP 112102 SVSCRP SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 402 PM CDT FRI SEP 11 2009 TXC249-273-355-112130- /O.CON.KCRP.TO.W.0013.000000T0000Z-090911T2130Z/ JIM WELLS-KLEBERG-NUECES- 402 PM CDT FRI SEP 11 2009 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 430 PM CDT FOR NORTHWESTERN KLEBERG...SOUTHWESTERN NUECES AND EAST CENTRAL JIM WELLS COUNTIES... AT 400 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A TORNADO. THIS TORNADO WAS LOCATED 10 MILES NORTHWEST OF KINGSVILLE...MOVING EAST NORTHEAST AT LESS THAN 10 MPH. AROUND 4 PM...SPOTTERS REPORTED A FUNNEL CLOUD 4 MILES WEST OF KINGSVILLE...MOVING SLOWLY EAST. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO KINGSVILLE NAVAL AIR STATION...DRISCOLL AND BISHOP PRECAUTIONARY/PREPAREDNESS ACTIONS... THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. && LAT...LON 2750 9806 2768 9806 2773 9772 2744 9784 TIME...MOT...LOC 2101Z 239DEG 9KT 2762 9796 $$ GW
000
WWUS54 KCRP 112120
SVSCRP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
420 PM CDT FRI SEP 11 2009
TXC249-355-112129-
/O.CAN.KCRP.TO.W.0013.000000T0000Z-090911T2130Z/
JIM WELLS-NUECES-
420 PM CDT FRI SEP 11 2009
...THE TORNADO WARNING FOR SOUTHWESTERN NUECES AND EAST CENTRAL JIM
WELLS COUNTIES IS CANCELLED...
THE ROTATING PART OF THE STORM HAS MOVED SOUTHEAST SO THE WARNING
HAS BEEN CANCELLED.
LAT...LON 2762 9804 2763 9794 2758 9786 2744 9784
2749 9802
TIME...MOT...LOC 2119Z 293DEG 8KT 2752 9793
$$
TXC273-112130-
/O.CON.KCRP.TO.W.0013.000000T0000Z-090911T2130Z/
KLEBERG-
420 PM CDT FRI SEP 11 2009
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 430 PM CDT FOR
NORTHWESTERN KLEBERG COUNTY...
AT 417 PM CDT...DOPPLER RADAR INDICATED ROTATION IN A THUNDERSTORM
NEAR KINGSVILLE. THIS STORM WAS MOVING SOUTHEAST AT LESS THAN 10
MPH. THIS STORM HAS PRODUCED FUNNEL CLOUDS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
&&
LAT...LON 2762 9804 2763 9794 2758 9786 2744 9784
2749 9802
TIME...MOT...LOC 2119Z 293DEG 8KT 2752 9793
$$
GW000
WWUS54 KCRP 112131
SVSCRP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
431 PM CDT FRI SEP 11 2009
TXC273-112140-
/O.EXP.KCRP.TO.W.0013.000000T0000Z-090911T2130Z/
KLEBERG-
431 PM CDT FRI SEP 11 2009
...THE TORNADO WARNING FOR NORTHWESTERN KLEBERG COUNTY HAS EXPIRED...
ALTHOUGH FUNNEL CLOUDS ARE STILL POSSIBLE WITH THIS STORM...DOPPLER
RADAR INDICATES THAT THIS STORM HAS WEAKENED AND HAS LOST ITS
TIGHTER ROTATION...THEREFORE THE TORNADO WARNING HAS BEEN ALLOWED TO
EXPIRE.
IF ANY TROPICAL FUNNEL CLOUDS DO DEVELOP THEY WILL LIKELY BE SHORT
LIVED AND REMAIN ELEVATED WELL ABOVE THE GROUND. IN THE UNLIKELY
EVENT THAT A FUNNEL CLOUD DOES REACH THE GROUND...YOU SHOULD BE
PREPARED TO SEEK SHELTER AND STAY AWAY FROM WINDOWS.
LAT...LON 2762 9804 2763 9794 2758 9786 2744 9784
2749 9802
TIME...MOT...LOC 2120Z 301DEG 9KT 2750 9792
$$
GWWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this tornado warning went out at Sep 11, 12:45 PM CDT, 3 hours 1 minute earlier.
Area forecast discussion, Sep 11, 12:45 PM CDT, 3 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1245 PM CDT FRI SEP 11 2009
.DISCUSSION...UPDATED FOR 18Z AVIATION DISCUSSION BELOW.
&&
.AVIATION...SEEING A TEMPO BREAK IN CONVECTION FM RKP-CRP-NQI
WHERE ATMOSPHERE HAS STABILIZED SLIGHTLY. HWVR SCT-BKN RWS ONGOING
AND WL CONT FM VCT-BEA-ALI AND POINTS WEST WHERE ATMOSPHERE IS
DE-STABILIZING AND WEAK CONVERGENCE IS TAKING PLACE. COULD SEE
EMBEDDED TSTMS WITH HEAVY RAINFALL DVLPG AS SFC HEATING FURTHER
DE-STABILIZES THE ATMOSPHERE...ESPECIALLY BETWEEN ALI-HBV.
EVENTUALLY THINK THESE SHOWERS AND STORMS WILL BUILD AND MOVE BACK
TOWARDS THE COAST NEAR NQI-CRP AFTER 21Z. GNRLY MVFR CIGS AND
VSBLTYS IN PRECIP WITH BRIEF IFR CONDS IN HEAVIER RWS AND TSTMS
THAT DVLP. ACTIVITY SHOULD SLOWLY WIND DOWN TO MORE OF A
STRATIFORM RAIN BETWEEN 00Z-03Z AND TAPER OFF BY 06Z.
&&
.PREV DISCUSSION... /ISSUED 1100 AM CDT FRI SEP 11 2009/
DISCUSSION...DEEP TROPICAL MOISTURE WITH HIGH PW VALUES STILL IN
PLACE ACROSS SOUTH TEXAS. THE MID AND UPPER LEVEL LOW REMAINS
PARKED JUST TO THE NORTHWEST WITH GOOD DIFFLUENCE ALOFT ACROSS
SOUTH TEXAS. GFS INDICATES WEAK H7-H3 Q-V CONVERGENCE OVER THE
REGION...BUT LIFTING NORTH THIS AFTERNOON AND EVENING. A WEAK
COASTAL TROUGH STRETCHING FROM NEAR BRO INTO THE MIDDLE TEXAS
COASTAL WATERS IS NOT FORECASTED TO SHARPEN UP AND LIFT NORTHEAST
UNTIL TONIGHT AND TOMORROW...AND IN FACT THE GFS IS SHOWING WINDS
TURNING BACK TO THE EAST ACROSS THE CENTRAL AND NORTHERN COASTAL
BEND THIS AFTERNOON. IN ADDITION...BREAKS IN THE CLOUD COVER ARE
OCCURRING ACROSS THE SOUTHWEST COUNTIES...WHERE TEMPERATURES ARE
NOW IN THE LOW 80S OUT NEAR LAREDO. IF TEMPERATURES SHOULD CLIMB
INTO THE LOW TO MID 80S AREAWIDE INCREASING THE INSTABILITY...THE
THERMODYNAMIC FORCING WILL FURTHER AID THE DYNAMICAL FORCING IN
PLACE AND THREAT FOR HEAVY RAINFALL.
AS FAR THE HEAVY RAINFALL THREAT...LOCALLY HEAVY RAINFALL IS A
GOOD BET AND HAVE CONTINUE THE WORDING. NOT CONFIDENT HOW
WIDESPREAD IT MAY BECOME...AS THIS MAY DEPEND ON HEATING. HOWEVER
THERE HAVE BEEN MANY 4 TO 8 INCH POCKETS OF RAINFALL ACROSS MUCH
OF THE EASTERN 2/3RDS OF THE AREA OF THE PAST FEW DAYS...AND THE
LOCALIZED HEAVY RAINFALL POTENTIAL TODAY OVER SHORT TIME PERIODS
WILL RESULT IN A FLASH FLOOD THREAT...AND THEREFORE HAVE DECIDED
TO ISSUE A FLASH FLOOD WATCH FOR TODAY ACROSS MOST OF THE AREA.
(AND THIS ALSO ALLOW US TO STAY CONSISTENT WITH SURROUNDING WFOS)
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 73 90 74 91 75 / 60 70 50 40 30
VICTORIA 72 89 73 91 72 / 60 70 50 40 30
LAREDO 75 95 75 95 76 / 50 50 40 30 20
ALICE 73 94 72 94 73 / 50 60 50 40 30
ROCKPORT 74 89 75 90 76 / 60 80 50 40 30
COTULLA 71 93 72 94 72 / 50 50 40 30 20
KINGSVILLE 72 92 73 92 74 / 50 70 50 40 30
NAVY CORPUS 74 90 76 90 77 / 60 80 50 40 30
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: ARANSAS...BEE...CALHOUN...DUVAL...GOLIAD...JIM
WELLS...KLEBERG...LA SALLE...LIVE OAK...MCMULLEN...NUECES...
REFUGIO...SAN PATRICIO...VICTORIA.
GM...NONE.
&&
JR/76...SHORT TERM/AVIATIONHazardous weather outlook, Sep 11, 11:17 AM CDT, 4 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1117 AM CDT FRI SEP 11 2009 GMZ230-235-250-255-270-275-TXZ229>234-239>247-121000- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT OCONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM-LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 1117 AM CDT FRI SEP 11 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT WIDESPREAD SHOWERS AND THUNDERSTORMS CAN BE EXPECTED ACROSS SOUTH TEXAS TODAY. SOME STORMS MAY BECOME STRONG AT TIMES THIS AFTERNOON. HOWEVER...NO ORGANIZED SEVERE WEATHER IS ANTICIPATED. THE PRIMARY THREAT FROM THESE STORMS WILL BE THE POTENTIAL FOR LOCALIZED FLOODING FROM HEAVY RAINFALL. 1 TO 3 INCHES OF RAIN WITH ISOLATED POCKETS OF AROUND 4 INCHES WILL BE POSSIBLE...LEADING TO A THREAT FOR FLASH FLOODING. A FLASH FLOOD WATCH HAS BEEN ISSUED THROUGH 7 PM TODAY FOR MOST OF SOUTH TEXAS. FURTHERMORE...THE TROPICAL AIR MASS IN PLACE WILL PROVIDE THE POTENTIAL FOR TROPICAL FUNNEL CLOUDS TO DEVELOP TODAY. IF ANY FUNNEL CLOUDS DEVELOP...THEY WILL LIKELY BE SHORT-LIVED AND WILL REMAIN ELEVATED ABOVE THE GROUND. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SCATTERED THUNDERSTORMS ARE EXPECTED SUNDAY. A FEW STRONG THUNDERSTORMS WILL BE POSSIBLE MAINLY DURING THE AFTERNOON AND EARLY EVENING HOURS...HOWEVER ORGANIZED SEVERE WEATHER IS NOT ANTICIPATED. THE PRIMARILY THREAT FROM THESE STORMS WILL BE FROM HEAVY RAINFALL. SOME LOCATIONS MAY EXPERIENCE FLOODING. ONLY ISOLATED THUNDERSTORMS ARE EXPECTED MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. TE/WC/JR
In the hours before
Special weather statement, Sep 11, 11:14 AM CDT, 4 hours 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1114 AM CDT FRI SEP 11 2009 TXZ229>234-239>247-112000- LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- INCLUDING THE CITIES OF...COTULLA...CALLIHAM...CROSS... LOMA ALTA...TILDEN...GEORGE WEST...THREE RIVERS...BEEVILLE... GOLIAD...VICTORIA...LAREDO...FREER...BENAVIDES...SAN DIEGO... ALICE...ORANGE GROVE...KINGSVILLE...CORPUS CHRISTI...PORTLAND... INGLESIDE...ARANSAS PASS...SINTON...MATHIS...ROCKPORT...REFUGIO... WOODSBORO...PORT LAVACA 1114 AM CDT FRI SEP 11 2009 ...WIDESPREAD SHOWERS AND THUNDERSTORMS EXPECTED ACROSS SOUTH TEXAS TODAY... ABUNDANT TROPICAL MOISTURE AND AN UPPER LEVEL DISTURBANCE WILL COMBINE TO PRODUCE WIDESPREAD SHOWERS AND THUNDERSTORMS ONCE AGAIN TODAY. SOME STORMS MAY BECOME STRONG WITH LOCALLY HEAVY RAINFALL LEADING TO LOCALIZED FLOODING. A FLASH FLOOD WATCH IS IN EFFECT FOR PORTIONS OF SOUTH TEXAS TODAY. IN ADDITION...LIGHT WINDS AND THE TROPICAL AIRMASS ARE FAVORABLE FOR PRODUCING TROPICAL FUNNEL CLOUDS. TROPICAL FUNNELS CAN DEVELOP IN WEAK RAIN SHOWERS AS WELL AS IN THUNDERSTORMS. IF ANY TROPICAL FUNNEL CLOUDS DO DEVELOP THEY WILL LIKELY BE SHORT LIVED AND REMAIN ELEVATED WELL ABOVE THE GROUND. IN THE UNLIKELY EVENT THAT A FUNNEL CLOUD DOES REACH THE GROUND...YOU SHOULD BE PREPARED TO SEEK SHELTER AND STAY AWAY FROM WINDOWS. JR
Special weather statement, Sep 11, 2:43 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 243 PM CDT FRI SEP 11 2009 TXZ229>234-239>247-112145- LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- INCLUDING THE CITIES OF...COTULLA...CALLIHAM...CROSS... LOMA ALTA...TILDEN...GEORGE WEST...THREE RIVERS...BEEVILLE... GOLIAD...VICTORIA...LAREDO...FREER...BENAVIDES...SAN DIEGO... ALICE...ORANGE GROVE...KINGSVILLE...CORPUS CHRISTI...PORTLAND... INGLESIDE...ARANSAS PASS...SINTON...MATHIS...ROCKPORT...REFUGIO... WOODSBORO...PORT LAVACA 243 PM CDT FRI SEP 11 2009 ...TROPICAL FUNNEL CLOUDS POSSIBLE THIS AFTERNOON... A TROPICAL AIRMASS WILL COMBINE WITH LIGHT WINDS IN THE LOWER LEVELS OF THE ATMOSPHERE TO PROVIDE THE POTENTIAL FOR TROPICAL FUNNEL CLOUDS THIS AFTERNOON...ESPECIALLY ALONG THE IMMEDIATE COAST. TROPICAL FUNNELS CAN DEVELOP IN WEAK RAIN SHOWERS AS WELL AS IN THUNDERSTORMS. CALHOUN COUNTY LAW ENFORCEMENT RECEIVED REPORTS OF A TROPICAL FUNNEL CLOUD AT 230PM THIS AFTERNOON NEAR HIGHWAY 185...HOWEVER THIS STORM HAS WEAKENED AND SINCE DISSIPATED. IF ANY TROPICAL FUNNEL CLOUDS DO DEVELOP THEY WILL LIKELY BE SHORT LIVED AND REMAIN ELEVATED WELL ABOVE THE GROUND. IN THE UNLIKELY EVENT THAT A FUNNEL CLOUD DOES REACH THE GROUND...YOU SHOULD BE PREPARED TO SEEK SHELTER AND STAY AWAY FROM WINDOWS. JM
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 10, 7:52 PM CDT | Areal Flood Advisory | CRP | Webb | 53 min |
| Sep 11, 8:54 AM CDT | Areal Flood Advisory | CRP | Bee, Goliad, Live Oak, Victoria | 111 min |
| Sep 11, 9:12 AM CDT | Areal Flood Advisory | CRP | Kleberg, Nueces | 2 hr |
| Sep 11, 10:41 AM CDT | Flash Flood Watch | CRP | Aransas, Bee, Calhoun, Duval, Goliad, Jim Wells and 8 more | 8 hr |
| Sep 11, 10:48 AM CDT | Areal Flood Advisory | CRP | Bee, Goliad, Live Oak, Victoria | 87 min |
| Sep 11, 11:10 AM CDT | Areal Flood Advisory | CRP | Kleberg, Nueces | 110 min |
| Sep 11, 1:26 PM CDT | Areal Flood Advisory | CRP | Goliad, Refugio | 2 hr |
| Sep 11, 1:32 PM CDT | Areal Flood Advisory | CRP | La Salle, McMullen | 118 min |
| Sep 11, 1:48 PM CDT | Flash Flood Warning | CRP | La Salle, McMullen | 2 hr |
| Sep 11, 3:06 PM CDT | Flash Flood Warning | CRP | Bee, Goliad, Refugio | 2 hr |
| Sep 11, 5:15 PM CDT | Areal Flood Advisory | CRP | Aransas, Refugio | 2 hr |
Nearby
Tornado Warnings in Texas, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.